# SDR HEED95389

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 222375016101
- Condition: Failed
- Location: Hyd Ind
- Part time: 1,333 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PRESSURE WENT TO ZERO, ON NEXT START HYD PRESSURE FLUCTUATE FROM 0-2000 PSI. REPLACED UNIT
